# SDR IPXA2025090243563

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 27,082 hours, 3,971 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

**ATB** AT FL320 WE RECEIVED THE CABIN ALT WARING. THE CABIN ALT WAS 10,800. WE RAN THE CHECKLIST AND DESCENDED TO 14000. PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE TEST, LEAKAGE RATE FOUND TO BE WITHIN LIMITS, REF AMM 05-51-08-702-001. AIRCRAFT OK FOR CONT. SERVICE.
